sexologist-icon
Medicine for conceive
Hi madam, am bhagyalakshmi ...instead of taking day 9 tablet I took day 16...it will cause any problem? Or it will work or not..?? Shall I continue with day 10 ...??
103 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there.  I can understand your concern.  You can continue with taking the medicines in the order itself. Or you can continue from day 10 and then on 16th day, you can take 9th tablet. Consult a gynaecologist in person for further evaluation and management.  Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.